Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 8, NWS Denver/Boulder, CO

May 27, 2023Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at May 27, 2023, 4:54 PM MDT for Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2023, 4:54 PM MDT (22:54 UTC)
Expired
May 27, 2023, 8:00 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 82 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.9 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3175 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

611 
WGUS55 KBOU 272254
FFWBOU
COC069-280200-
/O.NEW.KBOU.FF.W.0008.230527T2254Z-230528T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
454 PM MDT Sat May 27 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  The eastern side of the Cameron Peak burn area in East Central 
  Larimer County in north central Colorado...

* Until 800 PM MDT.

* At 454 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 0.2 inches of rain have 
  fallen. Additional rainfall amounts of 0.2 to 0.6 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, roads, as well as other poor drainage and low-
           lying areas.

* Some locations that will experience flash flooding include...
  The eastern portion of the Cameron Peak burn area in rural areas 
  of East Central Larimer County

This includes the following additional locations...
Moondance Way, Stringtown Gulch, Big Bear, Lower Buckhorn on County 
Road 27 above Masonville, The Retreat and Storm Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Heavy Rainfall will cause flash flooding of small creeks, streams, 
and ditches in the affected part of the Cameron Peak burn area. Rock 
slides or debris flows can also be expected across rural roads.

The heavy rains could also trigger rock slides or debris flows in 
steep terrain.

&&

LAT...LON 4058 10535 4047 10543 4045 10541 4046 10520
      4050 10521 4051 10518 4055 10522 4056 10528

FLASH FLOOD...RADAR INDICATED

$$

Barjenbruch
2 follow-up statements
632 
WGUS75 KBOU 280032
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
632 PM MDT Sat May 27 2023

COC069-280200-
/O.CON.KBOU.FF.W.0008.000000T0000Z-230528T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
632 PM MDT Sat May 27 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING 
FOR EAST CENTRAL LARIMER COUNTY...

At 632 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain in the Cameron Peak Burn area had ended. Between 0.4 and 1 inch 
of rain has fallen. Flash flooding is expected to be ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         roads, as well as other poor drainage and low-lying
         areas.

Some locations that will experience flash flooding include...
  The eastern portion of the Cameron Peak burn area in rural areas 
  of East Central Larimer County

This includes the following additional locations...
Moondance Way, Stringtown Gulch, Big Bear, Lower Buckhorn on County 
Road 27 above Masonville, The Retreat and Storm Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Heavy Rainfall will cause flash flooding of small creeks, streams, 
and ditches in the affected part of the Cameron Peak burn area. Rock 
slides or debris flows can also be expected across rural roads.

The heavy rains could also trigger rock slides or debris flows in 
steep terrain.

&&

LAT...LON 4058 10535 4047 10543 4045 10541 4046 10520
      4050 10521 4051 10518 4055 10522 4056 10528

FLASH FLOOD...RADAR INDICATED

$$

Barjenbruch
852 
WGUS75 KBOU 280153
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
753 PM MDT Sat May 27 2023

COC069-280203-
/O.EXP.KBOU.FF.W.0008.000000T0000Z-230528T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
753 PM MDT Sat May 27 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR EAST 
CENTRAL LARIMER COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed any remaining road closures.

LAT...LON 4058 10535 4047 10543 4045 10541 4046 10520
      4050 10521 4051 10518 4055 10522 4056 10528

$$

Barjenbruch

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:07 PM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 27, 3:07 PM MDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
307 PM MDT Sat May 27 2023

.SHORT TERM...(This evening through Sunday)
Issued at 255 PM MDT Sat May 27 2023

Storms have formed this afternoon in an environment that has ample
instability. The SPC mesoanalysis shows over 2,000 j/kg in Weld,
Morgan, and Logan counties with over 1,500 j/kg across the rest of
the far eastern plains. An 18Z sounding from the BACS team near
Nunn, CO verified this instability with most unstable CAPE of
around 2,500 j/kg. That sounding also indicated the lack of deep
layer shear. The surface to 6km bulk shear was 21 knots. The low
level shear was also lacking with surface to 3km SRH of 1 knot.
Winds in the free atmosphere were all from the southwest. As a
result, these storms are producing nice updrafts but the lack of
shear is keeping them from becoming severe at the moment. Once we
get into the later afternoon, the shear may increase slightly
along and just south of the Cheyenne Ridge which will allow a
couple storms to reach severe limits with large hail and strong
winds the primary threats. A Severe Thunderstorm Watch was issued
for Weld, Morgan, and Logan Counties. Farther south in and near
Lincoln County, it appears there will be another focus for strong
storms there. There is slightly better shear down there and a
severe storm or two is possible there. In our collaboration call
with SPC about the Severe Thunderstorm Watch, Lincoln County was
mentioned for the possible inclusion in the watch. However, since
it is a lone county that has that threat and the surrounding
counties don't have a similar threat, there was no watch issued
there.

Models are becoming less certain now about the chance for storms
later in the evening and overnight. The NAM Nest doesn't have much
in the way of storms while the HRRR still has good coverage. PoPs
were generally kept about the same as the previous forecast with
PoPs in the 20-50 percent range most of the night across the far
northeast corner.

On Sunday, a shortwave trough will move past our CWA with weak NVA
overhead. Ridging will develop which should limit the forcing for
storms and the storm coverage will be much lower than the past
couple days as a result. The focus for storms will be along the
Cheyenne Ridge and Palmer Divide as weak low level convergence
will aid with lift there. Over the urban corridor towards Last
Chance, there will be very few storms due to the lack of forcing
and lower instability. With winds aloft becoming westerly, the
directional shear will increase. It is not completely out of the
question that a severe storm or two forms but the threat is very
limited. Otherwise, high temperatures will be near normal.

.LONG TERM...(Sunday night through Saturday)
Issued at 144 PM MDT Sat May 27 2023

High over low (Rex) blocking pattern to prevail through the
middle of next week. This block never really breaks down. For mid
to late next week, the high amplifies as it slowly retrogrades
westward, but remains to the east of Colorado. For Sunday night
through Tuesday, a closed low slowly drifts south-southeast along
the California coast. This low will induce ridging ahead of it
over the Central and Southern Rockies. Expect this to bring
subsidence and drier air. With the drier air and ridging in place,
temperatures should be warmer for Monday, Tuesday, and possibly
Wednesday with highs in the lower to mid 80s over northeast
Colorado. Still should be enough moisture and instability around
for isolated to scattered afternoon showers and thunderstorms.
This activity should be weaker than the convection of the past few
days.

Ridging slides off to the northeast as the California low moves
inland over the Desert Southwest on Wednesday. Moisture will
increase and lead to a better chance for showers and
thunderstorms. This low weakens and lifts north across Colorado on
Thursday. A new low replaces this low over the Desert Southwest,
which will keep a southerly flow aloft over the state through next
week. Better moisture is expected to remain in place, bringing
good chances for showers and thunderstorms each day. The increase
in moisture and clouds will lead to cooler temperatures with highs
in the 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1133 AM MDT Sat May 27 2023

Winds this afternoon will be light until about 19-20Z when
southerly winds increase. The threat for storms to impact DEN
seems to be increasing so a TEMPO was added for thunderstorms this
afternoon. Gusty winds up to 35 knots and small hail would be the
primary impacts from a storm that comes overhead. Storms are
possible at the other terminals but there is a lower chance.

Confidence is also growing that a nighttime wave of storms will
move across DEN. This will be timed with the axis of a shortwave
trough that moves through and it taps into the unrealized
instability from the afternoon. Another TEMPO group was added for
DEN as this wave moves across. Afterwards, winds will become
weaker and trend towards drainage. Tomorrow, there will be a low
chance of storms.

&&

.HYDROLOGY...
Issued at 255 PM MDT Sat May 27 2023

Storms will be less intense on Sunday with lower coverage over the
burn areas. While flash flooding is not expected, there remains a
limited threat.

There will be a slight decrease in moisture for early next week,
but isolated to scattered showers and storms are still expected
each day. Better moisture is expected to return by Wednesday,
which may lead to an increase in the flash flood threat for the
burn areas starting Wednesday.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Danielson
LONG TERM...Meier
AVIATION...Danielson
HYDROLOGY...Danielson/Meier
Hazardous weather outlook, May 27, 10:50 AM MDT, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1050 AM MDT Sat May 27 2023

COZ030>051-281700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1050 AM MDT Sat May 27 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon and evening. A
few of these storms may be severe across the eastern plains, with
large hail and damaging winds as the main threats. the primary
location for the severe storms would be Weld, Morgan, and Lincoln
Counties. A limited threat of burn scar flash flooding is also
possible today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday through Tuesday, moisture and instability will somewhat
decrease. This will lead to fewer showers and thunderstorms.
However, isolated to scattered afternoon showers and
thunderstorms are still expected. Moisture and instability begin
to increase by Wednesday, which should bring a better chance for
showers and thunderstorms for the later part of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

In the hours before

Special weather statement, May 27, 3:23 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Denver CO
323 PM MDT Sat May 27 2023

COZ038-043-272215-
Central and South Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
323 PM MDT Sat May 27 2023

...Strong thunderstorms will impact portions of northwestern Weld and
east central Larimer Counties through 415 PM MDT...

At 323 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
near Wellington to 4 miles south of Windsor to 3 miles south of
Johnstown, or along a line extending from 10 miles northeast of Fort
Collins to 9 miles west of Greeley to 38 miles north of Denver.
Movement was northeast at 30 mph.

HAZARD...Landspouts possible, winds in excess of 40 mph, and penny
         size hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.
         Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eastern Fort Collins, Greeley, northeastern Loveland, Windsor, Evans,
Johnstown, Wellington, Milliken, Berthoud, Eaton, Mead, Severance,
Platteville, LaSalle, Ault, Gilcrest, Pierce, Timnath and Nunn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

&&

LAT...LON 4083 10473 4023 10469 4022 10502 4078 10505
TIME...MOT...LOC 2123Z 219DEG 24KT 4068 10497 4041 10492 4029 10494

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BARJENBRUCH
Local storm report, May 27, 3:47 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
347 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             2 NW NEW WINDSOR RESERV 40.55N 104.91W
05/27/2023  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0332 PM     HAIL             KEENESBURG              40.10N 104.52W
05/27/2023  U0.75 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0329 PM     HAIL             3 SE KEENESBURG         40.07N 104.50W
05/27/2023  U0.75 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0326 PM     HAIL             2 SE TIMNATH            40.50N 104.96W
05/27/2023  U0.75 INCH       LARIMER            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Local storm report, May 27, 4:05 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
405 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             2 NW NEW WINDSOR RESERV 40.55N 104.91W
05/27/2023  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0337 PM     HAIL             TIMNATH                 40.53N 104.98W
05/27/2023  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0332 PM     HAIL             KEENESBURG              40.10N 104.52W
05/27/2023  U0.75 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0329 PM     HAIL             3 SE KEENESBURG         40.07N 104.50W
05/27/2023  U0.75 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0326 PM     HAIL             2 SE TIMNATH            40.50N 104.96W
05/27/2023  U0.75 INCH       LARIMER            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Local storm report, May 27, 4:10 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             1 NW TIMNATH            40.54N 105.00W
05/27/2023  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0343 PM     HAIL             2 NW NEW WINDSOR RESERV 40.55N 104.91W
05/27/2023  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0337 PM     HAIL             TIMNATH                 40.53N 104.98W
05/27/2023  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0332 PM     HAIL             KEENESBURG              40.10N 104.52W
05/27/2023  U0.75 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0329 PM     HAIL             3 SE KEENESBURG         40.07N 104.50W
05/27/2023  U0.75 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0326 PM     HAIL             2 SE TIMNATH            40.50N 104.96W
05/27/2023  U0.75 INCH       LARIMER            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0325 PM     HAIL             1 WNW NEW WINDSOR RESER 40.54N 104.91W
05/27/2023  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&
Local storm report, May 27, 4:19 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
419 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             1 NW TIMNATH            40.54N 105.00W
05/27/2023  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0343 PM     HAIL             2 NW NEW WINDSOR RESERV 40.55N 104.91W
05/27/2023  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0337 PM     HAIL             TIMNATH                 40.53N 104.98W
05/27/2023  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0332 PM     HAIL             KEENESBURG              40.10N 104.52W
05/27/2023  U0.75 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0331 PM     HAIL             2 NW NEW WINDSOR RESERV 40.55N 104.92W
05/27/2023  M1.25 INCH       WELD               CO   PUBLIC

0329 PM     HAIL             3 SE KEENESBURG         40.07N 104.50W
05/27/2023  U0.75 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0326 PM     HAIL             2 SE TIMNATH            40.50N 104.96W
05/27/2023  U0.75 INCH       LARIMER            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0325 PM     HAIL             1 WNW NEW WINDSOR RESER 40.54N 104.91W
05/27/2023  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&
Special weather statement, May 27, 4:36 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Denver CO
436 PM MDT Sat May 27 2023

COZ040-272315-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
436 PM MDT Sat May 27 2023

...A strong thunderstorm will impact portions of central and
northern Denver, and northwestern Adams Counties through 515 PM
MDT...

At 435 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Denver, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could blow around unsecured objects.

Locations impacted include...
Northern Denver, southeastern Thornton, Commerce City, eastern
Northglenn, Brighton, Federal Heights, Denver International Airport,
D.I.A Terminal and Concourses, Barr Lake and Todd Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3997 10466 3988 10462 3973 10495 3973 10505
      3979 10505 3996 10491
TIME...MOT...LOC 2235Z 231DEG 12KT 3978 10498

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

BARJENBRUCH

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:28 PM MDTAreal Flood AdvisoryBOUAdams, Logan, Morgan, Washington92 min
May 26, 6:56 PM MDTSpecial Weather StatementBOUWashington64 min
May 26, 7:06 PM MDTTornado Warning Tornado observedBOUWashington24 min
May 27, 1:54 PM MDTAreal Flood AdvisoryBOULarimer3 hr
May 27, 2:04 PM MDTSpecial Weather StatementBOUAdams56 min
May 27, 2:12 PM MDTFlash Flood WarningBOULarimer3 hr
May 27, 3:10 PM MDTSpecial Weather StatementBOUDenver50 min
May 27, 3:23 PM MDTSpecial Weather StatementBOUWeld52 min
May 27, 3:26 PM MDTSevere Thunderstorm WarningBOULarimer, Weld49 min
May 27, 3:27 PM MDTSevere Thunderstorm WarningBOUWeld30 min
May 27, 3:46 PM MDTSevere Thunderstorm WarningBOUWeld44 min
May 27, 3:50 PM MDTSevere Thunderstorm WarningBOULarimer, Weld27 min
May 27, 4:36 PM MDTSpecial Weather StatementBOUDenver39 min
May 27, 5:02 PM MDTSevere Thunderstorm WarningBOUAdams, Weld43 min
May 27, 5:43 PM MDTSevere Thunderstorm WarningBOUWeld32 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.